Alert archive / Kentucky / River Flood Warnings in 2015
River Flood Warning 2, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at Feb 22, 2015, 2:23 PM EST for Owsley County, Kentucky. It took effect at Feb 22, 2015, 4:08 PM EST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2015, 2:23 PM EST (19:23 UTC)
- In effect from
- Feb 22, 2015, 4:08 PM EST
- Expired
- Feb 23, 2015, 4:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Owsley County, KY
The radar
The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Kentucky River at Booneville (BOOK2). The gauge peaked at 26.99 ft at Feb 22, 2015, 5:00 PM EST.
- Action stage
- 21.5 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03281500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
174
WGUS43 KJKL 221923
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
223 PM EST SUN FEB 22 2015
...The National Weather Service in Jackson Kentucky has issued
a flood warning for the following rivers in Kentucky...
The South Fork Kentucky River at Booneville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is occurring or is imminent.
Continue to monitor NOAA weather radio or your favorite local media
outlet for additional information. If you are in areas affected by
this forecast take necessary precautions.
The next update will be issued by 10 PM.
&&
KYC189-230723-
/O.NEW.KJKL.FL.W.0002.150222T2119Z-150223T0900Z/
/BOOK2.1.ER.150222T2119Z.150223T0000Z.150223T0300Z.NO/
223 PM EST SUN FEB 22 2015
The National Weather Service in Jackson Kentucky has issued a
* Flood Warning for
The South Fork Kentucky River at Booneville.
* until late tonight.
* at 2:00 PM Sunday the stage was 26.7 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 27.3 feet by this evening. The river will
fall below flood stage by tonight.
* At 27.0 feet...Low lying areas flood.
&&
LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$2 follow-up statements
499
WGUS83 KJKL 222014
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
314 PM EST SUN FEB 22 2015
...The flood warning continues for the following rivers in
Kentucky...
The South Fork Kentucky River at Booneville
The Kentucky River near Ravenna
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continue to monitor NOAA weather radio or your favorite local media
outlet for additional information. If you are in areas affected by
this forecast take necessary precautions.
The next update will be issued by 11 PM.
A Flood Warning means that flooding is occurring or is imminent.
&&
KYC189-230814-
/O.EXT.KJKL.FL.W.0002.150222T2108Z-150223T0900Z/
/BOOK2.1.ER.150222T2108Z.150223T0000Z.150223T0300Z.NO/
314 PM EST SUN FEB 22 2015
The Flood Warning continues for
The South Fork Kentucky River at Booneville.
* until late tonight.
* at 3:00 PM Sunday the stage was 26.9 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 27.3 feet by this evening. The river will
fall below flood stage by tonight.
* At 27.0 feet...Low lying areas flood.
&&
LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
KYC065-230814-
/O.EXT.KJKL.FL.W.0001.150222T2309Z-150224T0600Z/
/RAVK2.1.ER.150222T2309Z.150223T1200Z.150224T0000Z.UU/
314 PM EST SUN FEB 22 2015
The Flood Warning continues for
The Kentucky River near Ravenna.
* until late Monday night.
* at 2:15 PM Sunday the stage was 19.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 22.5 feet by tomorrow morning. The river will fall
below flood stage by tomorrow evening.
* At 21.5 feet...Sang Branch Road is under water at Red Lick Creek.
&&
LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411
$$599
WGUS83 KJKL 230321
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1021 PM EST SUN FEB 22 2015
...The flood warning is cancelled for the following rivers
in Kentucky...
The South Fork Kentucky River at Booneville
...The flood warning continues for the following rivers in
Kentucky...
The Kentucky River near Ravenna
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continue to monitor NOAA weather radio or your favorite local media
outlet for additional information. If you are in areas affected by
this forecast take necessary precautions.
The next update will be issued by 6am Monday.
A Flood Warning means that flooding is occurring or is imminent.
&&
KYC189-230351-
/O.CAN.KJKL.FL.W.0002.000000T0000Z-150223T0900Z/
/BOOK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1021 PM EST SUN FEB 22 2015
The Flood Warning is cancelled for
The South Fork Kentucky River at Booneville
And has been replaced by a Flood Advisory.
* at 10:00 PM Sunday the stage was 26.4 feet.
* Flood stage is 27.0 feet.
* Forecast...The river crested below flood stage at 27.0 feet. The
river will continue to fall to 11.8 feet by Tuesday morning.
* At 27.0 feet...Low lying areas flood.
&&
LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
KYC065-231521-
/O.EXT.KJKL.FL.W.0001.000000T0000Z-150224T0430Z/
/RAVK2.1.ER.150223T0205Z.150223T1200Z.150223T2230Z.UU/
1021 PM EST SUN FEB 22 2015
The Flood Warning continues for
The Kentucky River near Ravenna.
* at 9:15 PM Sunday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.4 feet by
tomorrow morning. The river will fall below flood stage tomorrow
afternoon.
* At 21.5 feet...Sang Branch Road is under water at Red Lick Creek.
&&
LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Feb 22, 1:01 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Feb 22, 1:01 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 101 PM EST SUN FEB 22 2015 UPDATE ISSUED AT 101 PM EST SUN FEB 22 2015 UPDATED THE GRIDS TO REFLECT PERSISTENT PATCHY MAINLY RIDGETOP FOG. SOME AREAS SOUTH OF THE WEATHER OFFICE ARE STILL EXPERIENCING FOG AT THE SURFACE...BUT THIS SHOULD LIFT THROUGHOUT THE DAY AND BECOME MORE OF AN ISSUE FOR MID RIDGE AND RIDGETOP LOCATIONS. THE REST OF THE FORECAST WAS IN GOOD SHAPE AS IS. AN UPDATED SET OF ZONES WILL BE ISSUED SOON THAT MAINTAINS MENTION OF FOG FOR SOME LOCATIONS AND THE GRIDS WILL CONTINUE TO REFLECT THE PRESENCE OF FOG THROUGH 23Z. UPDATE ISSUED AT 639 AM EST SUN FEB 22 2015 UPDATED THE GRIDS TO REFLECT PATCHY FOG A BIT LONGER. ALSO ADDED THIS TO THE SPS FOR SLICK ROADS THIS MORNING. TEMPS HAD TO BE ADJUSTED DUE TO THE SLOWER PROGRESSION OF COLDER AIR MOVING INTO THE REGION. OTHERWISE NO MAJOR CHANGES NEEDED AT THIS TIME. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 403 AM EST SUN FEB 22 2015 WE WILL CONTINUE TO SEE THE POTENTIAL FOR SLICK SPOTS THIS MORNING AS FREEZING TO NEAR FREEZING ROAD TEMPERATURES COUPLED WITH SOME AREAS SEEING NEAR FREEZING AIR TEMPS AND SLUSHY ROADS. ALSO STILL SEEING AREA RIVERS RISING THIS MORNING AND SOME AREAS MAY STILL BE AFFECTED BY ICE JAM FLOODING SO WILL LIKELY NEED TO KEEP CURRENT FLOOD WARNINGS OUT FOR PORTIONS OF THE CWA. OTHERWISE THE AREA OF LOW PRESSURE THAT AFFECTED THE REGION YESTERDAY WILL BE MOSTLY OFF TO THE SE TO START THE DAY. OTHERWISE WE WILL START OFF THE DAY WITH SOME PATCHY OR AREAS OF FOG ACROSS PORTIONS OF EASTERN KY. THIS FOG SHOULD SUBSIDE AND WE WILL BE LEFT WITH MOSTLY CLOUDY DAY ACROSS THE REGION AND HIGHS IN THE LOWER TO UPPER 30S. HIGH PRESSURE WILL CONTINUE TO BUILD EAST THROUGH THE PERIOD AND THIS WILL USHER IN SOME COLDER AIR ACROSS THE REGION. ALSO SOME LOW LEVEL MOISTURE AND UPSLOPE FLOW WILL BRING THE POTENTIAL FOR SOME SNOW TONIGHT. BEST CHANCES ARE IN THE SE PORTION OF EASTERN KY AND KEPT IT CHANCE POPS AT THIS POINT. ACCUMULATIONS WILL BE QUITE LOW WITH NO MORE THAN TWO TENTHS OF A INCH GIVEN THE LITTLE AMOUNT OF MOISTURE AVAILABLE. OTHERWISE NO MAJOR STORMS EXPECTED WITH MOSTLY ZONAL FLOW ALOFT DURING THE SHORT TERM PERIOD. THE BIG WEATHER STORY WILL BE THE COLD...HOWEVER NOT AS COLD AS LAST WEEK STILL WELL BELOW NORMAL. SUNDAY NIGHT LOWS ARE EXPECTED TO DROP INTO THE SINGLE DIGITS ACROSS THE NW PORTION OF THE CWA AND WANE INTO THE TEENS AND LOWER 20S AS YOU MOVE SOUTH. RIGHT NOW WIND CHILLS GET DOWN IN THE NEG SINGLE ACROSS THE FAR NW. A COLD DAY IS IN STORE FOR MONDAY WITH HIGHS ONLY REBOUNDING INTO THE TEENS ACROSS THE NW TO MID 20S ACROSS THE SOUTH. ALSO EXPECT DECREASING CLOUDS THROUGH THE DAY AS SURFACE HIGH CONTINUES TO BUILD EAST ACROSS THE OHIO VALLEY. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 504 AM EST SUN FEB 22 2015 THE MODELS ARE IN GOOD AGREEMENT WITH THE LONG WAVE PATTERN THROUGH THE PERIOD...WITH FAIRLY AMPLIFIED BUT PROGRESSIVE FLOW ACROSS THE CONUS. SMALLER SCALE FEATURES ON THE OTHER HAND REMAIN A BIT MORE PROBLEMATIC...SO DID NOT STRAY TOO FAR FROM THE BLENDED GUIDANCE. THE NORTHERN STREAM WILL DOMINATE THROUGH THE MIDDLE OF NEXT WEEK...ALLOWING FOR COLDER AND GENERALLY DRIER WEATHER ACROSS THE OHIO AND TENNESSEE VALLEYS THROUGH THE MIDDLE OF NEXT WEEK. BROADER SOUTHWEST FLOW THEN ENSUES ACROSS THE SOUTHERN HALF OF THE CONUS...ALLOWING FOR MODERATING TEMPERATURES AS WELL AS A BETTER CHANCE OF PRECIPITATION BY NEXT WEEKEND. TEMPERATURES WILL BE COLD ACROSS EASTERN KENTUCKY TUESDAY MORNING...WITH SINGLE DIGIT LOWS FOR MOST AND EVEN SOME SUB-ZERO READINGS POSSIBLE DEPENDING ON CLEARING AND ANY EXISTING SNOWPACK. HIGHS THROUGH FRIDAY WILL AVERAGE IN THE 20S AND 30S...WITH LOWS BACK DOWN INTO THE SINGLE DIGITS BY FRIDAY MORNING. A FEW SHOTS OF LIGHT SNOW LOOK POSSIBLE FROM TIME TO TIME DURING THE PERIOD... HOWEVER FORCING IS WEAK AND MOISTURE LIMITED...SO DO NOT FORESEE MUCH IMPACT. BY NEXT WEEKEND...A DECENT SHORT WAVE TROUGH WILL MOVE THROUGH THE MISSISSIPPI VALLEY...PROVIDING A BETTER SHOT AT PRECIPITATION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1253 PM EST SUN FEB 22 2015 PATCHY FOG WILL CONTINUE TO BE AN ISSUE AT THE TAF SITES FOR THE NEXT SEVERAL HOURS...PARTICULARLY JKL AND SJS. ALL THE TAF SITES WILL EXPERIENCE VARYING DEGREES MVFR TO LIFR CONDITIONS THROUGH AROUND 0Z THIS EVENING. AN APPROACHING WEATHER SYSTEM THAT WILL BE MOVING BY TO OUR SOUTHEAST OVERNIGHT SHOULD FINALLY PRODUCE ENOUGH WIND TO BREAK UP ANY REMAINING FOG BY 0Z. ISOLATED RAIN AND SNOW SHOWERS WILL THEN BE POSSIBLE OVERNIGHT WITH LOW IFR TO LIFR CIGS ON TAP ONCE AGAIN THROUGH AROUND 12Z ON MONDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AR SHORT TERM...DJ LONG TERM...GEOGERIAN AVIATION...AR
Hazardous weather outlook, Feb 22, 4:54 AM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 454 AM EST SUN FEB 22 2015 KYZ044-050>052-058>060-104-106-108-111-231300- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT- MORGAN-WOLFE-LEE- INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE... MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...MOREHEAD... IRVINE...STANTON...CLAY CITY...WELLINGTON...FRENCHBURG... SANDY HOOK...WEST LIBERTY...CAMPTON...UNION...BEATTYVILLE... FINCASTLE 454 AM EST SUN FEB 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RAIN HAS TAPERED OFF TO AREAS OF DRIZZLE THIS MORNING...BUT STORM DRAINS CLOGGED WITH ICE AND SNOW MAY ALLOW NUISANCE FLOODING TO PERSIST. ALSO...LINGERING MOISTURE AND SLUSH ON ROADS MAY MAKE TRAVEL HAZARDOUS THIS MORNING IN SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SNOW IS POSSIBLE IN SOME LOCATIONS TUESDAY NIGHT INTO WEDNESDAY...THEN SNOW IS POSSIBLE AGAIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING OR ICE JAMS. KYZ068-069-079-080-083>088-107-109-110-112>120-231300- ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX- BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...MOUNT VERNON...BRODHEAD...MCKEE... ANNVILLE...SOMERSET...LONDON...MONTICELLO...PINE KNOT...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...PROVIDENCE... BARBOURVILLE...NORTH CORBIN...PINEVILLE...GEORGETOWN... PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...MCROBERTS... FLEMING-NEON...INEZ...WARFIELD...PIKEVILLE 454 AM EST SUN FEB 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RAIN HAS TAPERED OFF TO AREAS OF DRIZZLE THIS MORNING...BUT RUNOFF FROM HEFTY RAINFALL TOTALS FROM YESTERDAY WILL CONTINUE TO CAUSE FLOODING IN SOME LOCATIONS. LOCALIZED ICE JAMS ON STREAMS AND RISING RIVERS MAY EXACERBATE FLOODING. ALSO...LINGERING MOISTURE AND SLUSH ON ROADS MAY MAKE TRAVEL HAZARDOUS THIS MORNING IN SOME LOCATIONS. LIGHT SNOW IS POSSIBLE TONIGHT WITH MOST SPOTS SEEING A TENTH OF A INCH OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SNOW IS POSSIBLE IN SOME LOCATIONS TUESDAY NIGHT INTO WEDNESDAY...THEN SNOW IS POSSIBLE AGAIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING OR ICE JAMS. DJ/GEOGERIAN
In the hours before
Special weather statement, Feb 22, 9:19 AM EST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 919 AM EST SUN FEB 22 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-221730- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...PLEASUREVILLE... MOUNT STERLING...JEFFERSONVILLE...OWINGSVILLE...MOREHEAD... IRVINE...STANTON...CLAY CITY...WELLINGTON...FRENCHBURG... MOUNT VERNON...BRODHEAD...MCKEE...ANNVILLE...SOMERSET...LONDON... MONTICELLO...PINE KNOT...STEARNS...WHITLEY CITY...CORBIN... WILLIAMSBURG...PROVIDENCE...BARBOURVILLE...NORTH CORBIN... PINEVILLE...GEORGETOWN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... WHEELWRIGHT...UNION...BEATTYVILLE...FINCASTLE...JACKSON... HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER... HYDEN...JENKINS...WHITESBURG...MCROBERTS...FLEMING-NEON...INEZ... WARFIELD...PIKEVILLE 919 AM EST SUN FEB 22 2015 ...SLICK ROADS AND PATCHY DENSE FOG POSSIBLE THROUGH EARLY AFTERNOON... THE GROUND REMAINS FROZEN DUE TO THE EXTREME COLD RECENTLY EXPERIENCED. AREA ROADWAYS THAT BECAME SLICK OVERNIGHT DUE TO THE REFREEZING OF MELTED SNOW AND YESTERDAYS RAINFALL WILL REMAIN SLICK THROUGHOUT THE REST OF THE MORNING. AIR TEMPERATURES WILL HOVER AROUND FREEZING AND ROAD TEMPERATURES WILL STAY AT OR JUST BELOW 32 DEGREES THROUGH AROUND NOON TODAY. ALSO EXPECT SOME PATCHY DENSE FOG THIS MORNING WHICH COULD QUICKLY REDUCE VISIBILITIES TO A QUARTER MILE OR LESS. TRAVELERS NEED TO EXERCISE CAUTION FOR THE POTENTIAL OF SLICK CONDITIONS AND FOG THIS MORNING. GIVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. AR
Local storm report, Feb 22, 1:15 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
115 PM EST SUN FEB 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM FLOOD 1 NW JACKSON 37.57N 83.39W
02/22/2015 BREATHITT KY PUBLIC
WOLVERINE ROAD IS UNDER WATER NEAR WHERE IT INTERSECTS
RTE 30. THE EXACT TIME OF THE OCCURENCE IS UNKNOWN.
&&
SHALLENBERGERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 12:38 AM EST | River Flood Advisory | JKL | Clay | 21 hr |
| Feb 22, 3:19 AM EST | River Flood Advisory | JKL | Owsley | 28 hr |
| Feb 22, 5:51 AM EST | River Flood Advisory | JKL | Lee | 3 days |
| Feb 22, 7:32 AM EST | River Flood Warning | JKL | Estill | 43 hr |
| Feb 22, 9:07 AM EST | Areal Flood Warning | JKL | Bell, Clay, Harlan, Jackson, Knox, Laurel and 6 more | 9 hr |
| Feb 22, 10:32 AM EST | River Flood Advisory | JKL | Whitley | 44 hr |
| Feb 22, 4:00 PM EST | River Flood Advisory | JKL | Magoffin | 10 hr |
| Feb 22, 4:45 PM EST | River Flood Advisory | JKL | Estill, Powell | 4 days |
| Feb 22, 4:56 PM EST | River Flood Warning | JKL | Lee | 18 hr |
| Feb 22, 6:27 PM EST | Areal Flood Warning | JKL | Breathitt | 6 hr |
Nearby
River Flood Warnings in Kentucky, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.